# SDR UALA2013052303568

- Difficulty date: May 22, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 93,198 hours, 14,793 cycles
- Engine: Pwa PW4060
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER HAS A HOLE THRU THE BOTTOM SKIN AND INTO THE CORE ON THE NR 8 SPOILER PANEL.  DAMAGE DIMENSIONS ARE 4" BY 1" BY 1".  DAMAGE 4" BY 1" BY 1-2" DEEP & DOES NOT PENETRATE UPPER SKIN.  ACCOMPLISHED INTERIM REPAIR IAW ECRA5770-01023 TAPE REINSPECTION REQUIRED EVERY 100 HOURS, PERM REPAIR TO BE ACCOMPLISHED BEFORE NOV 01 2013.  MF2741 CREATED TO MONITOR.
